Existence of positive solutions for boundary value problems of p-Laplacian difference equations

Articles > Article · 2014

Authors: FATMA FEN, İlkay KARACA

Advances in Difference Equations, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 2014

DOI: 10.1186/1687-1847-2014-263

Summary

In this paper, by using the Avery-Peterson fixed point theorem, we investigate the existence of at least three positive solutions for a third order p -Laplacian difference equation. An example is given to illustrate our main results. MSC: 34B10, 34B15, 34J10.

View details